Left centralizers and isomorphisms of group algebras.
Wendel, J. G.
Pacific J. Math., Tome 2 (1952) no. 4, p. 251-261 / Harvested from Project Euclid
Publié le : 1952-05-14
Classification:  20.0X
@article{1103051872,
     author = {Wendel, J. G.},
     title = {Left centralizers and isomorphisms of group algebras.},
     journal = {Pacific J. Math.},
     volume = {2},
     number = {4},
     year = {1952},
     pages = { 251-261},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1103051872}
}
Wendel, J. G. Left centralizers and isomorphisms of group algebras.. Pacific J. Math., Tome 2 (1952) no. 4, pp.  251-261. http://gdmltest.u-ga.fr/item/1103051872/